Jump to content

Photo

Retin A, Doxycycline, Prednisone


1 reply to this topic

#1 rebecca160

rebecca160

    New Member

  • New Members
  • Posts & Likes
    Posts: 1
    Likes: 0
About Me
  • Joined: 22-July 13

Posted 22 July 2013 - 06:28 PM

II just got prescribed prednisone doxcycline and retin a for my acne. I was wondering if the doxcycline would make me have an initial breakout. I also wanted to know when I stop using the prednisone for my inflammation is it going to break me out more or will it be okay because of the retin a and antibiotics. Today my first day with all of this. I have moderate to severe acne just on my forehead and a couple on my jawline.

#2 kimbea24

kimbea24

    New Member

  • Members
  • Posts & Likes
    Posts: 15
    Likes: 3
About Me
  • Gender:Female
  • Location:Scotland
  • Joined: 22-July 13

Posted 24 July 2013 - 03:57 AM

hey how long are you on the prednislone for? i was recently on it without anything else for two weeks to try and calm my skin cause it was really inflamed like couldn't even touch it. The prednislone really helped like first day and the pain was away it cleared my skin up pretty well but then i came off it and went on roaccutane so now its really inflamed again. Hopefully this is not the case for you the antibiotics have a less severe breakout than roaccutane so i think you should be okay.

Also the prednislone should stop any initial breakout so you should be okay.




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users